Couldn't find what you looking for?

TRY OUR SEARCH!

Since I have chronic constipation, I have used many medications that were supposed to help with my defecation. All those drugs helped only while I have been using them. The moment I end with therapy, the problem reappears. I did not know how to deal with this so I went to a doctor and got glycerin suppositories. What are the side effects of glycerin suppositories?

Loading...

Glycerin is a laxative that helps with defecation. As for side effects, it can obstruct the absorption of liposolubile vitamins. Since it affects rectal epitel, which also improves defecation, involuntary defecation might happen. I just hope that this medication will help you, it did help my father. Unfortunately, he did not have any of the side effects symptoms.
Reply

Loading...

Firstly, the side effects often listed involving digestion or cardiac issues are very rare (and mostyly confined to the elderly)
The only side effect that's even close to being commonplace is anal irritation, bleeding (and that won't happen if you don't majorly overdose).
They're the safest laxatives on the market really - that's why I'm always plugging them online
Reply

Loading...